Open Access
Translator Disclaimer
Spring 2003 A Note on Rémy's Algorithm for Generating Random Binary Trees
Erkki Mäkinen, Jarmo Siltaneva
Missouri J. Math. Sci. 15(2): 103-109 (Spring 2003). DOI: 10.35834/2003/1502103

Abstract

This note discusses the implementation of Rémy's algorithm for generating unbiased random binary trees. We point out an error in a published implementation of the algorithm. The error is found by using the $\chi^{2}$-test. Moreover, a correct implementation of the algorithm is presented.

Citation

Download Citation

Erkki Mäkinen. Jarmo Siltaneva. "A Note on Rémy's Algorithm for Generating Random Binary Trees." Missouri J. Math. Sci. 15 (2) 103 - 109, Spring 2003. https://doi.org/10.35834/2003/1502103

Information

Published: Spring 2003
First available in Project Euclid: 31 August 2019

zbMATH: 1031.68087
MathSciNet: MR1984276
Digital Object Identifier: 10.35834/2003/1502103

Rights: Copyright © 2003 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 2 • Spring 2003
Back to Top